# SDR UIEA2019101805747

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,913 hours, 19,621 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 FAN BLADE ON #1 ENG HAS SMALL DAMAGE.( REPAIRED #5 FAN BLADE IAW AMM 72-31-02-308-045-1100.   LP 1223620 - M9: FPI REQUIRED FOR L/H ENG, #5 BLADE. PERFORMED FPI OF #5 BLADE TIP BLEND IAW B767 AMM 70-11-06, NO DEFECTS NOTED.  LP 1223621 - M11: OPS CHECK GOOD, CLEAR TO RETURN TO SERVICE.  )
